# SDR VNAA2010062500012

- Difficulty date: June 22, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 14,528 hours, 15,235 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0240T
- Condition: Malfunctioned
- Location: Mlg
- Part time: 14,528 hours, 15,235 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ANTI-SKID OUTBOARD AND GEAR DISAGREE MESSAGE ILLUMINATED RIGHT AFTER TAKEOFF FROM CLT.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE MAIN LANDING GEAR SELECTOR VALVE, AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
